# SDR 2A6R2025110374707

- Difficulty date: November 3, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N998AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 10,203 hours, 37,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: L533M1039209
- Condition: Corroded
- Location: Zone 100
- Part time: 10,203 hours, 37,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION CORROSION DAMAGE WAS DISCOVERED ON THE SUPPORT FRAME ANGLE (L533M1039209) ON THE AFT LOWER ANGLE. MAXIMUM DEPTH OF THE MAIN DAMAGE IS 0.035" WITH AN AREA OF 1.50”"X 0.60".  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-5356; INITIAL REVISION DATED 01 DEC 2025.  FOR MORE INFORMATION, REFERENCE AIR METHODS (UNITED ROTORCRAFT) CRS # 2A6R933B, WORK ORDERMG747.
